# SDR SIMA20140130002

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 24,744 hours, 21,113 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANT CALLED UP & REPORTED STRONG BURNING ODOR, PAX COMPLAINED AS WELL.  TAKEOFF WAS ALT TO 1, CLB LANDED UNDER MAX WT.  R & R LT ENG IAW WORK CARD 71-000-00, OPERATIONS & LEAK CHECKED GOOD.
